# SDR IPXA2013082300935

- Difficulty date: August 10, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,346 hours, 15,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: BAC1494206
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK BS 720 TENSION TIE FOUND CRACKED.  REPAIRED IAW SRM 53-20-30 -2R-1, REPAIR 1, FIG 201, REV 67.  MAJOR REPAIR.
